... anxiety, weakness, very tired, fatigue to the point It is upsetting my daily life. I am not driving due to this
Last March I took Singulair and ended up in the hospital. To this day I still have symptoms of?
Question posted by I love pink on 6 Feb 2013
Last updated on 7 February 2018
I was put in the hospital because my heart rate was 32 and I wasn't able to stand up. I felt as if I was fading away. Just after this (for the first time) my blood pressure went way up. I now have to take pills to keep my blood pressure down. In Feb. I felt great, no symptomes like I am having now. I took singular for 3 days, the first part of March. I had severe anxiety. On Monday I went to my primary Dr. and she put me in the hospital. I have had blood work, heart checked, thyroid checked and everything comes out normal. Two and a halh years ago I had breast cancer stage 3 and I am also Bypolar. I have always been very active but not now.
I'm so sorry for your problems :( I can't take Singulair either. It causes me extreme anxiety. Some people who are already prone to anxiety just can't take it. It's sad because I hear it really does work I'd you can tolerate it. I wouldn't take it anymore, I know I can't. Feel better soon.
- Singulair uses and safety info
- Singulair information for Healthcare Professionals (includes dosage details)
- Side effects of Singulair (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.